# SDR RAAAE895038

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fire Shield
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 CHECK, FOUND CRACK IN THE LT WHEELWELL FIRE SHIELD, LOWER EDGE FOR THE NR 1 MAIN WHEEL AND TIRE ASSY.  REPAIRED PER SRM 51-3-7, FIGURE 1, SHT 1.  (X)
